MathSciNet Relay Station
MathSciNet bibliographic data
MR1758756 52B11 (52B20 52B45 52B70)
Santos, Francisco A point set whose space of triangulations is disconnected. J. Amer. Math. Soc. 13 (2000), no. 3, 611–637 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement